Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 73-85
http://dx.doi.org/10.1155/S0161171290000114

A duality theorem for solutions of elliptic equations

Department of Mathematics, Indiana University, Bloomington, Indiana 47405, USA

Received 11 April 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pierre Blanchet, “A duality theorem for solutions of elliptic equations,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 73-85, 1990. https://doi.org/10.1155/S0161171290000114.